Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Restricted Lie algebras of characteristic $ p$


Author: N. Jacobson
Journal: Trans. Amer. Math. Soc. 50 (1941), 15-25
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1941-0005118-0
MathSciNet review: 0005118
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Ado, Bulletin de la Société Physico-mathématique de Kazan, vol. 6 (1935).
  • [2] G. Birkhoff, Representability of Lie algebras..., Annals of Mathematics, (2), vol. 38 (1937), pp. 526-532. MR 1503351
  • [3] N. Jacobson, Abstract derivation and Lie algebras, these Transactions, vol. 42 (1937), pp. 206-224. MR 1501922
  • [4] O. Ore, On a special class of polynomials, these Transactions, vol. 35 (1933), pp. 559-584. MR 1501703
  • [5] E. Witt, Treue Darstellung Liescher Ringe, Journal für die reine und angewandte Mathematik, vol. 177 (1937), pp. 152-160.
  • [6] H. Zassenhaus, Über Liesche Ringe mit Primzahlcharakteristik, Abhandlungen aus dem mathematischen Seminar der Hansischen Universität, 1939, pp. 1-100.
  • [7] -, Endliche $ p$-Gruppe und Lie-Ring mit der Charakteristic $ p$, ibid., pp. 200-207.
  • [8] M. Zorn, On a theorem of Lie, Bulletin of the American Mathematical Society, vol. 42 (1936), p. 485.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0005118-0
Article copyright: © Copyright 1941 American Mathematical Society

American Mathematical Society